# SDR CA101221007

- Difficulty date: December 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 25,066 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP139321002
- Condition: Failed
- Location: Cockpit
- Part time: 27,370 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, AT F340, CREW NOTICED A CRACK IN THE CAPTAINS WINDSCREEN. FLIGHT CONTACTED MAINTENANCE CONTROL AND HAS DIVERTED. FLIGHT HAS LANDED SAFELY AND NO EMERGENCY WAS DECLARED. THERE WAS NO ADVERSE PASSENGER REACTION. DEFECT-957320 LP 589672 - RH W/S SHATTERED IN CRUISE FLT @ FL340. NOTE: RH WINDSCREEN AND NOT CAPTAINS AS IN ABOVE REPORT. (RESOLVED ON W/O: 266481 TASKCARD: NR-00001)  R/H WINDSHIELD REPLACED AS PER AMM 56-11-01 P-401- P- 414. REQUIRES LEAK TEST OF WINDSHIELD INSTALLATION, TEMP CONTROLLER OPERATIONAL TEST, AND WINDSHIELD WIPER FUNCTION TEST DUE TO REMOVAL.
